Minimal determining sets for certain W-graph ideals
Publish place: International Journal of Group Theory، Vol: 12، Issue: 3
Publish Year: 1402
Type: Journal paper
Language: English
View: 154
This Paper With 29 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_THEGR-12-3_001
Index date: 16 November 2022
Minimal determining sets for certain W-graph ideals abstract
We consider Kazhdan-Lusztig cells of the symmetric group S_n containing the longest element of a standard parabolic subgroup of S_n. Extending some of the ideas in [Beiträge zur Algebra und Geometrie, 59 (2018) no.~3 523--547] and [Journal of Algebra and Its Applications, 20 (2021) no.~10 2150181], we determine the rim of some additional families of cells and also of certain induced unions of cells. These rims provide minimal determining sets for certain W-graph ideals introduced in [Journal of Algebra, 361 (2012) 188--212].
Minimal determining sets for certain W-graph ideals Keywords:
Minimal determining sets for certain W-graph ideals authors
Thomas McDonough
Department of Mathematics, Aberystwyth University, Aberystwyth SY۲۳ ۳BZ, United Kingdom
Christos Pallikaros
Department of Mathematics and Statistics, University of Cyprus, P.O.Box ۲۰۵۳۷, ۱۶۷۸ Nicosia, Cyprus
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :